# SDR TWAA0000408

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 446 - 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND UNDERSIDE OF FLOOR WEB CORRODED AROUND LIGHTING HOLE BETWEEN STA 446 TO 465 LEFT.  REMOVED CORROSION PER SRM 51-10-3 ITEM 35.  APPLIED ALODINE AND PRIMER PER 51-10-3 ITEM 30 AND ITEM 23.  REPAIRED PER SRM 53-01 PAGE 18, FIG 4.
